Economics at your fingertips  

Existence and Uniqueness for the Controllability of a Dynamical System

Eli Innocent Cleopas* and Godspower C. Abanum
Additional contact information
Eli Innocent Cleopas*: Department of Mathematics/Statistics, Federal University Otuoke, Nigeria
Godspower C. Abanum: Department of Mathematics/Statistics, Ignatius Ajuru University of Education, Port Harcourt, Nigeria

Academic Journal of Applied Mathematical Sciences, 2019, vol. 5, issue 12, 168-173

Abstract: In this paper, we consider the existence and uniqueness for the controllability of a dynamical system. Here, measure of non-compactness of set was employed to examine the conditions for darbo’s fixed point theorem which is used to established the existence and uniqueness solution for nonlinear integro-differential equation with implicit derivatives.

Keywords: Nonlinear integro-differential equation; Darbo fixed point theorem; Controllability, Measure of non compactness of set. (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

Page updated 2019-12-31
Handle: RePEc:arp:ajoams:2019:p:168-173